# SDR HE66094217

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 1,400 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2212 · Altitude Controller
- Part: Button
- Part number: C013S611
- Condition: Broken
- Location: Attitude Control
- Part time: 1,400 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ACTIVATING ALT HOLD, THE LIGHT WOULD NOT IGNITE CONFIRMING ALT HOLD WAS ENGAGED.
